MAUDE Adverse Event Report: ABBOTT AVEIR¿ PROGRAMMER LINK MODULE; LEADLESS PACEMAKER

ABBOTT AVEIR¿ PROGRAMMER LINK MODULE; LEADLESS PACEMAKER
Model Number LSL02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Arrhythmia (1721); Dizziness (2194)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that loss of capture wasn't able to be observed during a capture threshold test.As a result, the patient experienced arrhythmia and dizziness.The capture test was terminated to resolve the event, and the patient was in stable condition.
 
Additional Manufacturer Narrative
The reported complaint of the no loss of capture being displayed on the programmer via the link module was confirmed.Based on the information provided, it was determined that the loss of capture was not displayed on the programmer due to the impedance mismatch at the skin electrode site.This mismatch results in the display of the signal by the link module being different from that of the external ecg monitor.The source of the mismatch is at the skin electrode interface.Hair, dead skin, skin oil can change the electrode electrical properties of each electrode and cause an impedance mismatch between them.Electrode interface impedance can vary from skin site to skin site due to the presence of hair, dead skin, skin oil, loose electrode, etc.

Brand Name
AVEIR¿ PROGRAMMER LINK MODULE
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key20896339
Report Number2017865-2024-72184
Device Sequence Number12955069
Product Code PNJ
UDI-Device Identifier05415067031914
UDI-Public(01)05415067031914(10)WMP128317
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSL02
Device Lot NumberWMP128317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown